×

The propagation of singularities along gliding rays. (English) Zbl 0373.35053


MSC:

35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
35B99 Qualitative properties of solutions to partial differential equations
58J40 Pseudodifferential and Fourier integral operators on manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Andersson, K.G., Melrose, R.B.: Seminaire Goulaouic-Schwartz, 1976/77, Exposé no. 1
[2] Boutet de Monvel, L.: Boundary value problems for pseudo-differential operators. Acta Math.126, 11-51 (1971) · Zbl 0206.39401
[3] Chazarain, J.: Construction de la parametrix du problème mixte hyperbolique pour l’equation des ondes. C.R. Acad Sci, Paris276, 1213-1215 (1973) · Zbl 0253.35058
[4] Chazarain, J.: Formule de Poisson pour les variétés riemanniennes. Invent. Math.24, 65-82 (1974) · Zbl 0281.35028
[5] Duistermaat, J.J., Guillemin, V.W.: The spectrum of positive elliptic operators and periodic geodessics. Invent. Math.29, 39-79 (1975) · Zbl 0307.35071
[6] Duistermaat, J.J., Hörmander, L. Fourier integral operators II. Acta Math.128, 183-269 (1972) · Zbl 0232.47055
[7] Eskin, G.: A parametrix for mixed problems for strictly hyperbolic equations of arbitrary order. Comm. in Partial Diff. Eqn.1, 521-560 (1976) · Zbl 0355.35053
[8] Eskin, G.: A parametrix for interior mixed problems for strictly hyperbolic equations. J. Anal. Math. (To appear) · Zbl 0355.35053
[9] Friedlander, F.G.: The wave equation in curved space-time. C.U.P.: Cambridge (1976) · Zbl 0319.35053
[10] Friedlander, F.G.: The wavefront set of a simple initial-boundary value problem with glancing rays. Math. Proc. Camb. Phil. Soc.79, 145-159 (1976) · Zbl 0319.35053
[11] Friedlander, F.G., Melrose, R.B.: The wavefront set of a simple initial-boundary value problem with glancing rays II. Math. Proc. Camb. Phil. Soc.81, 97-120 (1977) · Zbl 0356.35056
[12] Hörmander, L.: Linear partial differential operators. Berlin-Heidelberg-New York: Springer 1963 · Zbl 0108.09301
[13] Hörmander, L.: Pseudo-differential operators and non-elliptic boundary value problems. Ann. Math.83, 129-209 (1966) · Zbl 0132.07402
[14] Hörmander, L.: On the existence and regularity of solutions of linear pseudo-diffrential equations. Enseignement Math.17, 99-163 (1971) · Zbl 0224.35084
[15] Hörmander, L.: Fourier integral operators I. Acta Math.127, 79-183 (1971) · Zbl 0212.46601
[16] Kreiss, H.-O.: Initial boundary value problem for hyperbolic systems. Comm. Pure Appl. Math.23, 277-298 (1970) · Zbl 0193.06902
[17] Majda, A., Osher, S.: Reflection of singularities at the boundary. Comm. Pure Appl. Math.28, 479-499 (1975) · Zbl 0307.35077
[18] Melrose, R.B.: Microlocal parametrices for diffractive boundary value problems. Duke Math. J.42, 605-635 (1975) · Zbl 0368.35055
[19] Melrose, R.B.: Normal self-intersection of the characteristic variety. Bull. A.M.S.81, 939-940 (1975) · Zbl 0336.35017
[20] Merlose, R.B.: Equivalence of glancing hypersurfaces. Invent. Math.37, 165-191 (1976) · Zbl 0354.53033
[21] Melrose, R.B.: Airy Operators. (To be published) · Zbl 0384.35052
[22] Mizohata, S.: The theory of partial differential equations. C.U.P. Cambridge (1973) · Zbl 0263.35001
[23] Nirenberg, L.: Lectures on linear partial differential equations. A.M.S. Regional Conference Series No. 17 (1973) · Zbl 0267.35001
[24] Oshima, T.: Sato’s problem in contact geometry. (Manuscript) 1976
[25] Sakamoto, R.: Mixed problems for hyperbolic equations I & II. J. Math. Kyoto Univ.10, 349-373, 403-417 (1970) · Zbl 0203.10001
[26] Seeley, R.T.: Extensions ofC ? functions defined in a half-space. Proc. A.M.S.15, 625-626 (1964) · Zbl 0127.28403
[27] Taylor, M.E.: Reflection of singularities to systems of differential equations. Comm. Pure Appl. Math.28, 457-478 (1975) · Zbl 0332.35058
[28] Taylor, M.E.: Grazing rays and reflection of singularities to wave equations. Comm. Pure Appl. Math.29, 1-38 (1976) · Zbl 0318.35009
[29] Unterberger, A.: Seminaire Goulaouic-Schwartz, 1970/71, Expose no. 5
[30] Beals, R.: A general caculus of pseudodifferential operators. Duke Math. J.42, 1-42 (1975) · Zbl 0343.35078
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.